# SDR C2XA09TY051

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 23,667 hours, 22,243 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529428002
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK THE NR 1 ENGINE LOWER FORWARD YOKE WAS FOUND CRACKED AT ENGINE MOUNT WEBBING.  THE NR 1 ENGINE LOWER FORWARD YOKE MOUNT WEBBING AFT SECTION WAS REMOVED AND REPLACED IAW EC 5450-01019.  A/C IS STILL IN C-CHECK.
